# SDR DALA2024061606117

- Difficulty date: June 16, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 97,984 hours, 21,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLCR EXIT LIGHT (EMERGENCY) INOP.   REPLACED LLCR EMERGENCY LIGHT. (LP 5900992)
